# SDR C2XA06TY010

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 16,131 hours, 14,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULE 2C INSPECTION CORROSION WAS FOUND AT THE CARGO DOOR CUTOUT ON LOWER SILL AT STR 16L AT FR 65.  MAINTENANCE BLENDED ALL SIGNS OF CORROSION, CUT OUT DAMAGE SECTION, FABRICATED A SPLICE AND CUT A NEW SECTION OF SHEAR CLIP.  INSTALLED SPLICE AND SHEAR CLIP, ALODINED, PRIMED AND PAINTED IAW EC5320-01293.  A/C WILL BE RELEASED AT THE END OF THE C-CHECK.
